Skip to product information
1 of 6

Advil

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets

Regular price $29.70 USD
Regular price Sale price $29.70 USD
Sale Sold out

Headache Minor Pain of Arthritis Toothache Muscular Aches Menstrual Cramps Fever 50 Packets of 2 Coated TabletsSee new warnings information. Do not use if seal under bottle cap imprinted with "Sealed for your Protection" is broken or missing. Active Ingredients: Ibuprofen (200 mg NSAID) Inactive Ingredients: Acetylated Monoglyceride, Beeswax and/or Carnuba Wax, Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Propylparaben, Silicon Dioxide, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose (Sugar), Titanium Dioxide

View full details
  • Shipping

    Free Shipping on All Orders!

  • Returns

    Here at XP Wholesale, we want our customers to shop with confidence. All of our items are backed with a 60 day return window.